# SDR P2EA99006

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1064
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 9RT CRACKED AT BS 1064, WL 270.5, RBL 45.  DEFECT SIZE, LENGTH .25 INCH.  REPAIRED STRINGER 9RT BETWEEN BS 1056 AND BS 1067 PER SRM 10-3 FIG 2.  (M)
